# SDR 9511459869

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

THE NR 2 ENGINE EXPERIENCED COMPRESSOR STALLS ON TAKEOFF ROLL, TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE ENGINE.  SUBSEQUENT RUNUP AND TEST WERE SATISFACTORY.  THE AIRCRAFT RETURNED TO SERVICE.
